# SDR AALA20001359

- Difficulty date: August 20, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, RIGHT AFT EXIT DOOR EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRING ON RIGHT AFT EXIT DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
